A little background info:
In March 07 I had unprotected sex with an unknown partner. My job during this time was in forestry where I walked through thick woods on 100+ degree days. Here is the issue. The first sign of a problem began in July 07 with what I thought was a heat rash with lesions in the crease between my inner thighs and genitals. Then I began experiencing itching and bumps similar to hard whiteheads on both inner thighs only, but there was no puss in the bumps. After talking to several people including an MD it was concluded that it was Jock Itch. I began using Tanactin and other anti-fungal sprays. The sprays took care of the bumps but other symptoms continued. My doctor perscribed me "Clotrimazole and Betamethasone Dipropionate 1%" cream. The cream cleared up most of the issues but the area became sticky after a large amount of use. I stopped using the cream around October 07 and shortly after I stopped using it some red/purple seam-like streaks appeared on my inner thighs. The streaks appear and are very similar on both sides. Some are long and some are short. They don't have any open cuts, sores, or bumps but are indented below the skin surface. The streaks are only on my inner thighs and the creases between my thighs and testicles, none on the testicles. The streaks aren't going away and if anything are VERY SLOWLY spreading in the inner thigh area only. During all of these problems there has never been any irritation, pain, bumps, discomfort, or seepage from the penis or testicles. I have had protected and unprotected sex during this time but have heard nothing from any of those partners. I did take an antibiotic for an unrelated issue and it seem to help but I ran out before it was healed. My questions are: Does this sound like an STD? Could it be an infection from the lesions, a yeast infection, or a continuation of Jock Itch? Does sever Jock Itch scar? What are your seggestions? Is there anything I can do to help clear this issue?
Reacting first to just the title you chose for your question, no STD causes red-purple streaks of the thighs. Usually such "stretch marks" are due to other kinds of skin conditions.
Now having read the question, that's basically still my response. Clearly you have no STD, and I am not an expert on dermatology or the sort of symptoms you describe. (If a patient came to our STD clinic with such a story, we would refer him or her to a dermatologist.) In any case, no online expert can compete with the opinions from health care providers who have directly examined someone.
The direct answers to your questions are:
1) No, this doesn't sound like an STD.
2) As I implied above, your description sounds like "stretch marks", but that's only a guess. As a non-dermatologist, I also wonder whether your steroid cream is too potent or has been over-used. High dose steroids like betamethasone can cause thinning of the skin, especially if used repeatedly over a long time. I don't know that yeast or jock itch does such a thing.
3) Jock itch doesn't scar, to my knowledge.
4) See a dermatologist, if you have not done so; or if you have, return and ask him or her the same questions.
5) Not knowing what you have, I cannot suggest a remedy.
You could also consider asking your question of Dr. Rockoff on the dermatology forum. Tell him I raised the question of skin atrophy due to the steroid. In any case, put STDs out of your mind. Xlearly that's not the problem.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.